# SDR DALA2024062706544

- Difficulty date: June 25, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 29,106 hours, 11,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0412821) AFT CARGO DOOR THRESHOLD HAS MULTIPLE AREAS OF CORROSION DOT 08/126. REMOVED AND REPLACE AFT CARGO DOOR THRESHOLD AREA LOWER WEB PER B737-900 SRM 51-40-02 AND BOEING DRAWING 146A8123.
